Alert archive / Texas / Tornado Warnings in 2019
Tornado Warning 12, NWS Shreveport, LA
NWS Shreveport, LA issued this tornado warning at Apr 6, 2019, 6:23 PM CDT for Cherokee County, Nacogdoches County, Rusk County, Texas. It was in force for 52 min. 4 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 6, 2019, 6:23 PM CDT (23:23 UTC)
- Expired
- Apr 6, 2019, 7:15 PM CDT
- In force
- 52 min
- Issued by
- NWS Shreveport, LA
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 4.0 in
Counties Cherokee County, TX, Nacogdoches County, TX, Rusk County, TX
The radar
The Shreveport radar (KSHV), 153 km from the middle of the area, began a volume at 23:23 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 6, 6:43 PM CDT | HAIL 2.5 | Alto, TX | PUBLIC REPORT OF TENNIS BALL SIZE HAIL VIA SOCIAL MEDIA IN ALTO,TX. |
| Apr 6, 6:43 PM CDT | HAIL 4 | Alto, TX | PICTURE OF SOFTBALL SIZE HAIL IN ALTO VIA SOCIAL MEDIA. |
| Apr 6, 6:44 PM CDT | HAIL 1.5 | 2 Sse Alto, TX | HAIL REPORTED 2 MILES SOUTH OF ALTO ON HWY 69. |
| Apr 6, 7:03 PM CDT | HAIL 1 | 8 Sw Cushing, TX | QUARTER SIZE HAIL REPORTED ABOUT 8 MILES NORTHWEST OF DOUGLASS,TX VIA SOCIAL MEDIA. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 6, 5:54 PM CDT | Tornado Watch | SPC | 4 hr |
The nearest sounding before it
Shreveport, LA (KBAD), launched 12:00Z, 11.4 hours before the alert went out and 162 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 242 J/kg
- Mixed-layer CIN
- -295 J/kg
- Mixed-layer LCL
- 570 m above ground
- 0-6 km bulk shear
- 36 kt
- 0-1 km storm-relative helicity
- 179 m²/s²
- 0-3 km storm-relative helicity
- 240 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 2.3
The text
As transmitted.
483
WFUS54 KSHV 062323
TORSHV
TXC073-347-401-070015-
/O.NEW.KSHV.TO.W.0012.190406T2323Z-190407T0015Z/
BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Shreveport LA
623 PM CDT Sat Apr 6 2019
The National Weather Service in Shreveport has issued a
* Tornado Warning for...
Southern Rusk County in northeastern Texas...
Northwestern Nacogdoches County in eastern Texas...
Southeastern Cherokee County in northeastern Texas...
* Until 715 PM CDT.
* At 622 PM CDT, a severe thunderstorm capable of producing a tornado
was located 10 miles west of Morrill, or 17 miles south of Rusk,
moving east at 35 mph.
HAZARD...Tornado and softball size hail.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed.
Damage to roofs, windows, and vehicles will occur. Tree
damage is likely. This storm has a history of producing
softball sized hail near Grapeland, Texas.
* This dangerous storm will be near...
Alto, Morrill and Forest around 640 PM CDT.
Douglass around 700 PM CDT.
Nacogdoches and Trawick around 715 PM CDT.
Other locations impacted by this tornadic thunderstorm include
Linwood, Lilbert, Looneyville and Cushing.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 3161 9526 3188 9475 3157 9456 3149 9510
3150 9509 3152 9510 3154 9514 3156 9515
3156 9514 3159 9517 3157 9521 3158 9526
3159 9528
TIME...MOT...LOC 2322Z 249DEG 33KT 3155 9523
TORNADO...RADAR INDICATED
HAIL...4.00IN
$$
092 follow-up statements
374
WWUS54 KSHV 062346
SVSSHV
Severe Weather Statement
National Weather Service Shreveport LA
646 PM CDT Sat Apr 6 2019
TXC073-347-401-070015-
/O.CON.KSHV.TO.W.0012.000000T0000Z-190407T0015Z/
Rusk TX-Nacogdoches TX-Cherokee TX-
646 PM CDT Sat Apr 6 2019
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 715 PM CDT FOR SOUTHERN
RUSK...NORTHWESTERN NACOGDOCHES AND EAST CENTRAL CHEROKEE COUNTIES...
At 645 PM CDT, a severe thunderstorm capable of producing a tornado
was located over Alto, or 12 miles southeast of Rusk, moving east at
40 mph.
HAZARD...Tornado and two inch hail.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely. Ping pong ball size hail was reported 2 miles south
of Alto with this storm.
This dangerous storm will be near...
Douglass around 700 PM CDT.
Nacogdoches and Trawick around 715 PM CDT.
Other locations impacted by this tornadic thunderstorm include
Linwood, Lilbert, Looneyville and Cushing.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 3159 9510 3165 9512 3188 9475 3160 9458
TIME...MOT...LOC 2345Z 250DEG 33KT 3164 9505
TORNADO...RADAR INDICATED
HAIL...2.00IN
$$
09633
WWUS54 KSHV 070001
SVSSHV
Severe Weather Statement
National Weather Service Shreveport LA
701 PM CDT Sat Apr 6 2019
TXC073-347-401-070015-
/O.CON.KSHV.TO.W.0012.000000T0000Z-190407T0015Z/
Rusk TX-Nacogdoches TX-Cherokee TX-
701 PM CDT Sat Apr 6 2019
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 715 PM CDT FOR SOUTHERN
RUSK...NORTHWESTERN NACOGDOCHES AND EAST CENTRAL CHEROKEE COUNTIES...
At 700 PM CDT, a severe thunderstorm capable of producing a tornado
was located over Douglass, or 15 miles northwest of Nacogdoches,
moving northeast at 35 mph.
HAZARD...Tornado and two inch hail.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
This dangerous storm will be near...
Trawick around 715 PM CDT.
Other locations impacted by this tornadic thunderstorm include
Looneyville, Lilbert and Cushing.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 3165 9496 3171 9498 3188 9475 3171 9465
TIME...MOT...LOC 0000Z 242DEG 30KT 3171 9488
TORNADO...RADAR INDICATED
HAIL...2.00IN
$$
09What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Shreveport, LA wrote its last area forecast discussion before this tornado warning went out at Apr 6, 4:43 PM CDT, 1 hour 40 minutes earlier.
Area forecast discussion, Apr 6, 4:43 PM CDT, 1 hour 40 minutes before
Area Forecast Discussion National Weather Service Shreveport LA 443 PM CDT Sat Apr 6 2019 .SHORT TERM.../Tonight through Sunday Night/ A diffuse warm front is still located roughly from near Lufkin TX, to Mansfield LA, and eastward. North of the front, convection is elevated and could at times pose a marginal threat for severe hail and damaging winds. Farther south, in the vicinity of the front and in the warm sector, conditions are much different. Storms are surface-based and low-level shear is maximized along the frontal boundary. This has lead to the storms becoming more supercellular in nature, and thus, and increased severe weather threat. The earlier round of showers and storms combined with the farther south position of the warm front has yielded a very tight instability gradient near the warm, but CAPE values between 1000-1500 J/kg can still be found across Deep East Texas and Central Louisiana. The greatest risk for severe weather should continue to be over East Texas south of Interstate 20. The severe weather threat should quickly diminish this evening as instability wanes and a lead upper shortwave trough lifts northeast from Nebraska towards the Upper Mississippi River Valley. However, another round of strong to severe convection is expected to develop during the overnight and early morning hours of Sunday as an upper trough over Southwest New Mexico moves east towards the Big Bend Region and along the Interstate 10 corridor. Convection will likely become widespread after sunrise Sunday morning and will persist for much of the day. Unlike today, the entire forecast area should be within the warm sector on Sunday, so a severe weather threat will once again be in play for the entire area. Damaging winds, large hail, and isolated tornadoes will be possible. The storm mode and development should be fairly similar to today. In fact, the tornado threat may actually be a bit higher Sunday afternoon south of Interstate 20, as the models suggest surface winds may strongly back as a surface low strengthens northwest of Houston. The severe weather threat should once again diminish Sunday night. However, convection will likely persist as the upper trough and associated surface low will be moving eastward very slowly. CN .LONG TERM.../Monday through Saturday Night/ Slow moving upper trough will close off and become partially cut off from the mean flow directly over the heart of the cwa Monday morning. Have raised pops Monday and have added low pops Monday night on account of this slowing trend and associated expected lift underneath the tight upper low. Pops will remain high with saturated airmass underneath the low, with a gradual drying in the mid lvls as the low drifts east of the MS River late Monday night. A slow movg low amplitude ridge will then remain ovhd thru mid week. A large upper low to remain diverted north into midwest with trailing frontal boundary movg across area Thursday. Confidence too low on any measurable rain that could be squeezed out of this frontal boundary absent of upper support. A deep upper low movg across four corners will be better positioned to pump moisture in deep sw flow and will gradually increase pops into next weekend as a result. Warm air and spring pattern dictate to expect tstms but too early to gauge svr threat attm. /07/ && .PREV DISCUSSION... /issued 107 PM CDT Sat Apr 6 2019/ AVIATION... For the 06/18z TAFs, widespread strong to severe convection will affect the entire area throughout the period. The first round of storms that is ongoing and extends back to the west into Central Texas should move across the area during the first half of the TAF period, and will likely end by 06/03z. Another round of strong to severe convection will begin to develop near or just after 07/06z, which will persist through the end of the period. KMLU may not be impacted by the second round of storms until after sunrise Sunday morning. Otherwise, IFR/LIFR flight conditions can be expected with the storms. Ceilings may lift into the VFR range in locations not experiencing convection, but patchy fog and low ceilings may develop in some locations after sunset due to the heavy rain. CN && .PRELIMINARY POINT TEMPS/POPS... SHV 66 76 62 75 / 70 70 80 40 MLU 67 78 62 77 / 60 80 80 60 DEQ 62 75 59 77 / 60 60 60 30 TXK 64 74 60 74 / 70 60 70 40 ELD 65 76 61 73 / 70 70 80 60 TYR 66 72 60 76 / 40 60 70 30 GGG 66 74 61 76 / 60 70 70 30 LFK 69 75 62 76 / 60 80 80 30 && .SHV WATCHES/WARNINGS/ADVISORIES... AR...None. LA...None. OK...None. TX...None. && 09/07
Hazardous weather outlook, Apr 6, 12:16 PM CDT, 6 hours 7 minutes before
Hazardous Weather Outlook...UPDATED National Weather Service Shreveport LA 1216 PM CDT Sat Apr 6 2019 TXZ124>126-136>138-149>153-165>167-071100- Wood-Upshur-Marion-Smith-Gregg-Harrison-Cherokee-Rusk-Panola- Nacogdoches-Shelby-Angelina-San Augustine-Sabine- 1216 PM CDT Sat Apr 6 2019 This Hazardous Weather Outlook is for portions of east Texas and northeast Texas. .DAY ONE...This Afternoon and Tonight... A Tornado Watch is in effect until 6 PM CDT this afternoon. Strong to severe thunderstorms are likely today ahead of a strong upper level trough. The storms are expected to intensify as a warm front moves northward and instability increases. The severe weather threat should gradually diminish this evening. However, strong to severe thunderstorms are expected to redevelop late tonight and into the early morning hours of Sunday over portions of East Texas. During both rounds of severe weather, the primary threats will be isolated tornadoes, damaging winds, and large hail. Locally heavy rainfall may also lead to isolated flash flooding, especially where storms repeatedly move over the same locations. .DAYS TWO THROUGH SEVEN...Sunday through Friday... Strong to severe thunderstorms are likely Sunday and should become widespread by Sunday afternoon. Isolated tornadoes, damaging winds, and large hail will be the primary threats. Locally heavy rainfall may also lead to isolated flash flooding. The threat for severe weather and heavy rainfall should diminish from southwest to northeast Sunday night, but a few isolated thunderstorms may persist until late Monday afternoon. .SPOTTER INFORMATION STATEMENT... Spotter activation will likely be needed this afternoon and again late tonight and into Sunday. ARZ050-051-059>061-070>073-LAZ001>006-010>014-017>022-OKZ077- TXZ096-097-108>112-071100- Sevier-Howard-Little River-Hempstead-Nevada-Miller-Lafayette- Columbia-Union-Caddo-Bossier-Webster-Claiborne-Lincoln-De Soto- Red River-Bienville-Jackson-Ouachita-Sabine-Natchitoches-Winn- Grant-Caldwell-La Salle-McCurtain-Bowie-Franklin-Titus-Camp- Morris-Cass- 1216 PM CDT Sat Apr 6 2019 This Hazardous Weather Outlook is for portions of south central Arkansas, southwest Arkansas, north central Louisiana, northwest Louisiana, southeast Oklahoma and northeast Texas. .DAY ONE...This Afternoon and Tonight... Strong to severe thunderstorms are likely today ahead of a strong upper level trough. The storms are expected to intensify as a warm front moves northward and instability increases. The severe weather threat should gradually diminish this evening. However, strong to severe thunderstorms are expected to redevelop late tonight and into the early morning hours of Sunday over portions of East Texas, Southwest Arkansas, and Northwest Louisiana. During both rounds of severe weather, the primary threats will be isolated tornadoes, damaging winds, and large hail. Locally heavy rainfall may also lead to isolated flash flooding, especially where storms repeatedly move over the same locations. .DAYS TWO THROUGH SEVEN...Sunday through Friday... Strong to severe thunderstorms are likely Sunday and should become widespread by Sunday afternoon. Isolated tornadoes, damaging winds, and large hail will be the primary threats. Locally heavy rainfall may also lead to isolated flash flooding. The threat for severe weather and heavy rainfall should diminish from southwest to northeast Sunday night, but a few isolated thunderstorms may persist until late Monday afternoon. Isolated thunderstorms will be possible Thursday afternoon and evening over portions of Southern Arkansas and North Central Louisiana as a cold front moves across the region. .SPOTTER INFORMATION STATEMENT... Spotter activation will likely be needed this afternoon and again late tonight and into Sunday. 09
In the hours before
Special weather statement, Apr 6, 4:58 PM CDT, 1 hour 25 minutes before
Special Weather Statement
National Weather Service Shreveport LA
458 PM CDT Sat Apr 6 2019
LAZ013-014-019-021-062300-
Caldwell LA-Winn LA-Ouachita LA-Jackson LA-
458 PM CDT Sat Apr 6 2019
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN CALDWELL...SOUTHERN
JACKSON...SOUTHWESTERN OUACHITA AND NORTHEASTERN WINN PARISHES UNTIL
600 PM CDT...
At 456 PM CDT, Doppler radar was tracking a strong thunderstorm 12
miles east of Jonesboro, moving northeast at 45 mph.
Penny size hail and winds in excess of 40 mph will be possible with
this storm and possibly other nearby storms that have recently been
intensifying.
Locations impacted include...
Monroe, Jonesboro, Brownsville-Bawcom, Brownsville-Bawcomville,
Chatham, North Hodge, East Hodge, Eros, Fondale, Vixen, Bosco, Luna
and Lapine.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
If on or near area lakes, get out of the water and move indoors or
inside a vehicle. Remember, lightning can strike out to 10 miles
from the parent thunderstorm. If you can hear thunder, you are close
enough to be struck by lightning. Move to safe shelter now! Do not
be caught on the water in a thunderstorm.
&&
LAT...LON 3219 9200 3220 9200 3219 9201 3208 9257
3229 9273 3249 9215 3234 9201 3228 9203
3227 9199 3226 9200 3225 9199 3223 9201
3223 9199 3220 9199 3220 9197
TIME...MOT...LOC 2156Z 247DEG 50KT 3220 9250
07Local storm report, Apr 6, 5:11 PM CDT, 1 hour 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
511 PM CDT SAT APR 6 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0430 PM HAIL 7 SSW JACKSONVILLE 31.87N 95.29W
04/06/2019 E1.50 INCH CHEROKEE TX PUBLIC
1.5 INCH HAIL 5 MILES NORTH OF MAYDELLE PIC
IN SOCIAL MEDIA.
&&
25Local storm report, Apr 6, 5:30 PM CDT, 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
530 PM CDT SAT APR 6 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0435 PM HAIL 7 SSW JACKSONVILLE 31.87N 95.29W
04/06/2019 E1.50 INCH CHEROKEE TX PUBLIC
PUBLIC REPORTS PING PONG BALL SIZE HAIL 5
MILES NORTH OF THE MAYDELLE COMMUNITY.
&&
20Local storm report, Apr 6, 5:36 PM CDT, 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
536 PM CDT SAT APR 6 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0435 PM HAIL 4 SSW JACKSONVILLE 31.91N 95.30W
04/06/2019 E1.75 INCH CHEROKEE TX PUBLIC
GOLF BALL SIZE HAIL REPORTED AT LAKE
JACKSONVILLE VIA SOCIAL MEDIA.
&&
20Special weather statement, Apr 6, 5:37 PM CDT, 46 minutes before
Special Weather Statement
National Weather Service Shreveport LA
537 PM CDT Sat Apr 6 2019
LAZ013-014-019-021-062300-
Caldwell LA-Winn LA-Ouachita LA-Jackson LA-
537 PM CDT Sat Apr 6 2019
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN CALDWELL...SOUTHERN
JACKSON...SOUTHWESTERN OUACHITA AND NORTHEASTERN WINN PARISHES UNTIL
600 PM CDT...
At 537 PM CDT, Doppler radar was tracking a strong thunderstorm near
El Dorado, moving east northeast at 40 mph.
Half inch hail and winds in excess of 40 mph will be possible with
this storm.
Locations impacted include...
Monroe, Jonesboro, Brownsville-Bawcom, Brownsville-Bawcomville,
Chatham, North Hodge, East Hodge, Eros, Fondale, Vixen, Bosco, Luna
and Lapine.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 3219 9200 3220 9200 3219 9201 3208 9257
3229 9273 3249 9215 3234 9201 3228 9203
3227 9199 3226 9200 3225 9199 3223 9201
3223 9199 3220 9199 3220 9197
TIME...MOT...LOC 2237Z 248DEG 36KT 3324 9275
07Local storm report, Apr 6, 5:42 PM CDT, 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
542 PM CDT SAT APR 6 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0430 PM HAIL 9 SW JACKSONVILLE 31.88N 95.38W
04/06/2019 M2.00 INCH CHEROKEE TX PUBLIC
PUBLIC REPORTS TWO INCH HAIL IN THE PIERCES
CHAPEL COMMUNITY VIA SOCIAL MEDIA.
&&
20The office that day
Everything else NWS Shreveport, LA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 6, 9:16 AM CDT | Special Weather Statement | SHV | San Augustine | 59 min |
| Apr 6, 9:28 AM CDT | Special Weather Statement | SHV | Sabine | 62 min |
| Apr 6, 10:27 AM CDT | Special Weather Statement | SHV | Sabine | 63 min |
| Apr 6, 12:09 PM CDT | Severe Thunderstorm Warning | SHV | Franklin, Wood | 37 min |
| Apr 6, 12:13 PM CDT | Special Weather Statement | SHV | Gregg, Smith, Upshur | 47 min |
| Apr 6, 12:39 PM CDT | Special Weather Statement | SHV | Sabine | 66 min |
| Apr 6, 12:50 PM CDT | Special Weather Statement | SHV | Bowie, Cass, Morris | 55 min |
| Apr 6, 4:17 PM CDT | Severe Thunderstorm Warning | SHV | Cherokee, Rusk | 58 min |
| Apr 6, 4:23 PM CDT | Tornado Warning | SHV | Cherokee | 22 min |
| Apr 6, 4:41 PM CDT | Tornado Warning | SHV | Cherokee, Rusk | 34 min |
| Apr 6, 6:10 PM CDT | Severe Thunderstorm Warning | SHV | Cherokee, Nacogdoches, Rusk | 65 min |
Nearby
Tornado Warnings in Texas, 2019Every tornado warning in 2019Tornadoes in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.